I been on this drops for about 5 or more years, about 2 years I was diagnose with diabetes I have high blood pressure about 6 months I had an arterial intervention few days ago I though in checking the side effects of this drops after reading the side effects I need your opinion then I want to talk to my Doctor to change the drops Thanks..
Yes, there are lots of side-effects and precautions associated with Levobunolol eye drops.
However, this is true of most other eye drop medications and your doctor is trained to make a decision on what medicine is safe and appropriate. Talk to your doctor about your concern with side effects. Ask what other options you have and what he/she thinks you would be best for you.
- Levobunolol Information for Consumers
- Levobunolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levobunolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Dec 2013 • 3 answers
Posted 24 Apr 2014 • 1 answer
Posted 4 Feb 2015 • 1 answer
Posted 4 Apr 2015 • 2 answers
Posted 24 Apr 2015 • 1 answer